Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 485768, 7 pages
http://dx.doi.org/10.1155/2013/485768
Research Article

A Study of -Fuzzy Subgroups

College of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 5 June 2013; Revised 1 November 2013; Accepted 8 November 2013

Academic Editor: Jose L. Gracia

Copyright © 2013 Yuying Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. K. Bhakat and P. Das, “(,q)-fuzzy subgroup,” Fuzzy Sets and Systems, vol. 80, no. 3, pp. 359–368, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Yuan, C. Zhang, and Y. Ren, “Generalized fuzzy groups and many-valued implications,” Fuzzy Sets and Systems, vol. 138, no. 1, pp. 205–211, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Yao, “(λ,μ)-fuzzy normal subgroups and (λ,μ)-fuzzy quotient subgroups,” The Journal of Fuzzy Mathematics, vol. 13, no. 3, pp. 695–705, 2005. View at Google Scholar · View at MathSciNet
  6. W. M. Wu, “Normal fuzzy subgroups,” Fuzzy Mathematics, vol. 1, no. 1, pp. 21–30, 1981. View at Google Scholar · View at MathSciNet